Ask a doctor

Lacri-lube 2 Days After Botox?

my eyes were a bit dry after botox, can I use some lacri-lube or will it interacts with the botox?

Doctor Answers (10)

Lacrilube and Botox

+1

  If you are having dry eye after Botox, please confirm with the plastic surgeon that there are no other anatomic issues that have arisen from the injection.  Eye lubrication to manage the symptoms may be appropriate.


Los Angeles Plastic Surgeon
5.0 out of 5 stars 230 reviews

Botox and eye lubricant

+1

There should be no issue using a lubricating eye drop post-Botox injections. I'd also follow up with the provider should you experience any further side-effects that cause irritation.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 145 reviews

Lacrilube after Botox

+1

There is absolutely no problem using lacrilube or any other eye drop preparation after having had Botox injected in the face. Rest assured!

~ Dr. Benjamin Barankin, Toronto Dermatology Centre.

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
5.0 out of 5 stars 23 reviews

You might also like...

Botox injections

+1

Dear Sergiu,

  • Lacrilube is a vaseline like product and will not harm the Botox
  • It is best to put it at nighttime

Best,

Nima Shemirani

Nima Shemirani, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 27 reviews

Botox and lacrilube

+1

Dry eye is not associated with Botox use as far as I know. But lacrilube would be best to use at night because it can cause blurry vision. You may want to try artificial tears with dry eyes. Best to ask your doctor.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Lacri-lube is safe after botox

+1

Lacri-Lube and artificial tears are safe to use after botox injections and can be helpful in alleviating symptoms of dry eyes.  When Botox is injected into the periorbital  or "crow's feet" area, the outer portion of the circular muscle surrounding the eyes is weakened.  This muscle is important to the tearing function of the eye.  On rare occasion, weakening this muscle can cause some dryness of the eyes initially after treatment.  Typically, this improves as everything settles out.  

Jessica Kulak, MD
Fairfax Facial Plastic Surgeon
5.0 out of 5 stars 12 reviews

Dry eyes and lacri-lube after Botox

+1

Injecting Botox into the forehead, glabella, etc. shouldn't make your eyes dry. Botox can have an affect on sweat glands, but this wouldn't be your eyes, again. Perhaps environmental changes are the culprit - winter months are extra dry. In any case, you can use any eye drops or Lacri-lube as needed.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

Dry eyes after Botox.

+1

Botox can affect secreting glands on the body.  That is why it works for excess sweating. It would be unlikely that it would impact the lubricating glands in the eyelids or the lacrimal system which makes tears.  Certainly feel free to use Lacrilube as it won't interefer with Botox at all.  It does blur your vision so maybe better at bedtime.  During the day you might prefer eye drops like Clerz, Tears, and such.

Steven Swengel, MD
Los Gatos Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Lacrilube after Botoc

+1

Hi,

It is safe to use lacrilube after Botox. However, if you continue to have problems with eye dryness, discuss this with your physician.

Thanks for your question and good luck!

Stephen M. Lazarus, MD
Knoxville Plastic Surgeon
4.5 out of 5 stars 3 reviews

Lacrilube after Botox

+1

The use of lacrilube ointment for the eyes would not interfere with your Botox results.  Botox should not normally cause dry eyes, so it your condition continues, I would return to your treating physician to be evaluated.

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.